# SDR F3LA2010111400546

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0561; AFT GALLEY UNDERFLOOR STRUCTURE RT LATERAL SHEAR PLATE BETWEEN FRAME 69 AND 70, HAS CORROSION AT 8 IN AFT OF FRAME 69 (ABOUT 2 SQUARE INCHES). R & R SHEARPLATE IAW SRM 51-42-11.
